# SDR IPXA2019052342405

- Difficulty date: May 12, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 20,476 hours, 12,952 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B532707370000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR MAIN CABIN FLOORBOARD DAMAGED ON LOWER SKIN. FAB'D NEW FLOORBOARD IAW EO A300-5320-40552-B.
